# SDR ASOA2013121809659

- Difficulty date: December 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 26,964 hours, 24,694 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303321
- Part serial: 05269H3289
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CAPTAIN`S SIDE WINDSCREEN BEGAN BURNING.  SELECTED LT WINDSHIELD HEAT OFF BURNING STOPPED.  R & R WINDSHIELD IAW AMM 56-11-01.
